Juvederm Caused Cheek Groove?
Aging changes can be so subtle, that once we notice them, they seem to have appeared out of the blue or overnight! It is unlikely that Juvederm in the nasolabial fold has caused grooving in the cheek area. As you already know, Juvederm can be used to fill the groove, but the Juvederm-filled groove may look different when your face is in repose versus when your face is animated - just something to think about. I don't think Botox is the solution in your case.
Mid cheek groove after Juvederm filler treatment
It's impossible to say without knowing how you looked prior to the recent Juvederm treatment. In general, filler placement in the melolabial folds will not change the volume or shape of the cheek. A mid cheek groove is fairly common as we age and lose facial volume. This is very easy to treat with either Juvederm Voluma or Radiesse. Consult with an experienced physician injector for more specific advice. I hope this information is helpful for you.
Stephen Weber MD, FACS
Denver Facial Plastic Surgeon
Asymmetry after Juvederm
Because we don't have before photos, I will just make some suggestions that you can consider. It is very common for people to have one side of their face that is a little smaller than the other. The smaller side (that has a less prominent cheek bone) will have less volume and will show signs of aging more quickly. Hopefully your injector took photos, but you may be able to see the asymmetry just looking in the mirror. If your Juvederm was placed just only in the nasolabial crease it would not change the cheek. The NL crease may also look deeper on your right side if that is the side with less volume in the cheek. Adding volume to the smaller cheek might improve your asymmetry. It is hard to tell from your photo but you may have a more prominent malar bag or festoon on the right side, and if that is the case I would avoid Juvederm because it is hydrophilic and can make it puffier.
If your last injection 6 months ago also included your cheeks ( I think you would have known) what you are seeing could be a result of the product placement. Your injector should have a record of exactly where it was placed. Going over your pre-injection photos and the specifics of the treatment will help you learn more about the nuances of your anatomy.
This is tough to answer without a good set of before and afters and a thorough direct exam. Just basing everything on the afters makes any answer imprecise. Have you talked to your injector about this issue? They would be best to advise. As far botox to correct this issue, that does not seem like a good idea to me. What I would recommend at this point, is to just allow the product to dissipate and start over. Good luck. Hope this helps.